American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Sergei Grudsky and Nikolai Tarkhanov. A Note on Muskhelishvili-Vekua Reduction. Contemporary Mathematics 591 (2013) 113-126.
Book volume table of contents
View Article: PDF

[2] A. I. Fedotov. Justification of a Galerkin method for a regularized Cauchy singular integro-differential equation. Quart. Appl. Math. 67 (2009) 541-552. MR 2547638.
Abstract, references, and article information
View Article: PDF

[3] P. A. Krutitskii. The Helmholtz equation in the exterior of slits in a plane with different impedance boundary conditions on opposite sides of the slits. Quart. Appl. Math. 67 (2009) 73-92. MR 2495072.
Abstract, references, and article information
View Article: PDF

[4] Irina Mitrea and Marius Mitrea. The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains. Trans. Amer. Math. Soc. 359 (2007) 4143-4182. MR 2309180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. A. Krutitskii and A. I. Sgibnev. Mixed problem for the Laplace equation outside cuts in a plane with setting Dirichlet and skew derivative conditions on different sides of the cuts. Quart. Appl. Math. 64 (2006) 105-136. MR 2211380.
Abstract, references, and article information
View Article: PDF

[7] Marius Mitrea and Michael Taylor. Potential theory on Lipschitz domains in Riemannian manifolds: The case of Dini metric tensors. Trans. Amer. Math. Soc. 355 (2003) 1961-1985. MR 1953534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dorina Mitrea, Marius Mitrea and Michael Taylor. Layer potentials, the Hodge Laplacian, and global boundary problems in nonsmooth Riemannian manifolds. Memoirs of the AMS 150 (2001) MR 1809655.
Book volume table of contents   

[9] S. B. Damelin and A. B. J. Kuijlaars. The support of the equilibrium measure in the presence of a monomial external field on $[-1,1]$. Trans. Amer. Math. Soc. 351 (1999) 4561-4584. MR 1675178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Albrecht Böttcher and Yuri I. Karlovich. Toeplitz operators with PC symbols on general Carleson Jordan curves with arbitrary Muckenhoupt weights. Trans. Amer. Math. Soc. 351 (1999) 3143-3196. MR 1650069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Rakowski and I. Spitkovsky. On normal solvability of the Riemann problem with singular coefficient . Proc. Amer. Math. Soc. 125 (1997) 815-826. MR 1353395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Milutin R. Dostonic. An estimation of singular values of convolution operators . Proc. Amer. Math. Soc. 123 (1995) 1399-1409. MR 1246522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luis Escauriaza and Jin Keun Seo. Regularity properties of solutions to transmission problems . Trans. Amer. Math. Soc. 338 (1993) 405-430. MR 1149120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jeff E. Lewis. A symbolic calculus for layer potentials on $C\sp 1$ curves and $C\sp 1$ curvilinear polygons . Proc. Amer. Math. Soc. 112 (1991) 419-427. MR 1043413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ezio Venturino. On solving singular integral equations via a hyperbolic tangent quadrature rule . Math. Comp. 47 (1986) 159-167. MR 842128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. I. Ioakimidis. Further convergence results for the weighted Galerkin method of numerical solution of Cauchy-type singular integral equations . Math. Comp. 41 (1983) 79-85. MR 701625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ivan G. Graham. Galerkin methods for second kind integral equations with singularities . Math. Comp. 39 (1982) 519-533. MR 669644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Erica Jen and R. P. Srivastav. Cubic splines and approximate solution of singular integral equations . Math. Comp. 37 (1981) 417-423. MR 628705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. F. Roach. On the commutative properties of boundary integral operators . Proc. Amer. Math. Soc. 73 (1979) 219-227. MR 516468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I. Gohberg, L. Lerer and L. Rodman. Factorization indices for matrix polynomials. Bull. Amer. Math. Soc. 84 (1978) 275-277. MR 0466179.
Abstract, references, and article information   
View Article: PDF

[22] K. F. Clancey and I. Gohberg. Local and global factorizations of matrix-valued functions . Trans. Amer. Math. Soc. 232 (1977) 155-167. MR 0454742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kevin F. Clancey. A local result for systems of Riemann-Hilbert barrier problems . Trans. Amer. Math. Soc. 200 (1974) 315-325. MR 0380307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kevin Clancey. Invariant subspaces of infinite codimension for some nonnormal operators . Proc. Amer. Math. Soc. 37 (1973) 525-528. MR 0308841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Einar Hille. An existence theorem . Trans. Amer. Math. Soc. 26 (1924) 241-248. MR 1501276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1